# SDR AALA202111227249

- Difficulty date: November 20, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737*
- Aircraft serial: 29547
- Aircraft time: 56,526 hours, 23,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND EMERGENCY LIGHT GUARD SWITCH BROKEN. REMOVED AND REPLACED EMERGENCY LIGHT GUARD SWITCH PER AMM 33-51-00.
